# SDR HNAA0600086

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 45,528 hours, 50,800 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2163S8
- Condition: Failed
- Location: Main Electrical
- Part time: 24 hours, 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST BOTH 26VOLT A/C POWER BUSSES.  REPLACED PRIMARY INVERTER.
